Skip to product information
NaN of -Infinity
Availability :

In Stock

TERAGRIP FLIM COATED TABLETS 20'S

TERAGRIP FLIM COATED TABLETS 20'S

Regular price QAR 10.00
Regular price Sale price QAR 10.00
Sale Sold out

Purchase this product and earn an extra 2 myRaf Rewards!

TERAGRIP FLIM COATED TABLETS 20'S

Brand :

TERAGRIP

Description

IT IS AN ANALGESIC, ANTIPYRETIC AND AN ANTIHISTAMINE IT CONTAINS COMBINATION OF PRACETAMOL, CHLORPHENIRAMINE MALEATE AND PHENYLEPHRINEORAL ADMINISTRATION

How To Use

Children and adults over the age of 12:Take 1 tablet every 6 hours.Depending on your situation
Do not use more than 6 tablets per day.Do not use TERAGRIP long-term from 5 days.
take tablet with a sufficient amount (e.g., a cup) water.You can use TERAGRIP after meals.

Features

Ingredients Paracetamol 650mg, Chlorphenamine maleate 4mg, Phenylephrine hydrochloride 10mg
Indication Urticaria, Cold Symptoms, Allergies, Asthma, Hay Fever, Pain, Fever, Migraine, Hypotension
Route Of AdministrationOral
Suitable ForAdults
GenderUnisex
FormulationFilm Coated Tablets
Storage TemperatureBelow 25°C
Country Of OriginTurkey
View full details

Buy Together & Earn More myRaf Rewards

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)